Robust persistence for semidynamical systems

Hal Smith, X. Q. Zhao

Research output: Contribution to journalConference article

132 Scopus citations

Abstract

Robust persistence for semidynamical systems was investigated. The properties of chain transitive sets were used to study the robustness a semidynamical system to perturbations of the system under mild compactness conditions. The robustness of uniform persistence is useful in establishing the robustness of global asymptotic stability of an equilibrium solution.

Original languageEnglish (US)
Pages (from-to)6169-6179
Number of pages11
JournalNonlinear Analysis, Theory, Methods and Applications
Volume47
Issue number9
DOIs
StatePublished - Aug 1 2001
EventProceedings of the 3th World Congress of Nonlinear Analysts (WCNA 2000) - Catania, Italy
Duration: Jul 19 2000Jul 26 2000

    Fingerprint

Keywords

  • Chain transitive sets
  • Uniform persistence

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this